Please use this identifier to cite or link to this item: https://hdl.handle.net/1/1309
Title: Venous and arterial thrombo-embolic complications of hormonal treatment in a male-to-female transgender patient
Authors: Sturm, Jonathan ;Crimmins, Denis ;Whyte, Scott ;Mullins, G. M.;O'Sullivan, S. S.;Kinsella, J.;McEnroy, D.
Issue Date: Jun-2008
Source: Volume 15, Issue 6, pp. 714 - 716
Journal title: Journal of Clinical Neuroscience
Abstract: We present a male-to-female (MTF) transgender patient admitted with a pulmonary embolism. The patient had been treated with high-dose oestrogens since the age of 16. Following a prolonged period of hypotension, our patient sustained cerebral border zone infarcts. There was evidence of bilateral carotid stenosis on Doppler ultrasound. We discuss the treatment and vascular complications of gender dysphoria.
URI: https://elibrary.cclhd.health.nsw.gov.au/cclhdjspui/handle/1/1309
DOI: 10.1016/j.jocn.2007.02.092
Pubmed: https://www.ncbi.nlm.nih.gov/pubmed/18395453
ISSN: 0967-5868
Publicaton type: Journal Article
Keywords: Neurology
Stroke
Appears in Collections:Neurology

Show full item record

Page view(s)

10
checked on Jan 28, 2023

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.